Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. DMJ emphasizes the most active and influential areas of current mathematics. Advance publication of articles online is available.

Learn about DMJ's founding and visit DMJ By the Numbers for key facts about this flagship journal.

Top downloads over the last seven days

Archimedean quotient Riesz spacesW. A. J. Luxemburg and Jr., L. C. MooreVolume 34, Number 4 (1967)
Density of integer points on affine homogeneous varietiesW. Duke, Z. Rudnick, and P. SarnakVolume 71, Number 1 (1993)
A global real analytic nullstellensatzWilliam A. Adkins and J. V. LeahyVolume 43, Number 1 (1976)
The central limit theorem for dependent random variablesWassily Hoeffding and Herbert RobbinsVolume 15, Number 3 (1948)
A geometric characterization of toric varietiesMorgan V. Brown, James McKernan, Roberto Svaldi, and Hong R. ZongVolume 167, Number 5 (2018)
  • ISSN: 0012-7094 (print), 1547-7398 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1935--
  • Access: By subscription only
  • Euclid URL: https://projecteuclid.org/dmj

Featured bibliometrics

MR Citation Database MCQ (2016): 2.29
JCR (2016) Impact Factor: 2.171
JCR (2016) Five-year Impact Factor: 2.417
JCR (2016) Ranking: 10/310 (Mathematics)
Article Influence (2016): 3.852
Eigenfactor: Duke Mathematical Journal
SJR/SCImago Journal Rank (2016): 4.467

Indexed/Abstracted in: Current Contents: Physical, Chemical & Earth Sciences, IBZ Online, Magazines for Libraries, MathSciNet, Science Citation Index, Science Citation Index Expanded, Scopus, and zbMATH

Featured article

Integration of oscillatory and subanalytic functions

Raf Cluckers , Georges Comte , Daniel J. Miller , Jean-Philippe Rolin , and Tamara Servi Volume 167, Number 7 (2018)
Abstract

We prove the stability under integration and under Fourier transform of a concrete class of functions containing all globally subanalytic functions and their complex exponentials. This article extends the investigation started by Lion and Rolin and Cluckers and Miller to an enriched framework including oscillatory functions. It provides a new example of fruitful interaction between analysis and singularity theory.